# SDR AALA991674

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 4 CABIN TIE DOWN TRACK CORRODED AT STATION 237.  CUTOUT DAMAGED AREA IN NR 4 TRACK.  INSTALLED PLUG REPAIR PER SRM 53-05 FIG 6A.  (M)
